# SDR AALA201801029027

- Difficulty date: January 1, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 14,997 hours, 6,073 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 15, LEFT FLAP WENT TO 14, RIGHT FLAP TO 11. AFTER A FEW SECONDS BOTH FLAPS WERE AT 14. SELECTED FLAPS 25, FLAPS DID NOT MOVE. USED ALTERNATE FLAP EXTENSION, FLAPS DID NOT MOVE.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. PERFORMED OPERATIONAL CHECK AND BITE CHECK OF PSEU WITH NO FAULTS NOTED, LEFT FLAP TRANSMITTER WITH-IN LIMITS OF EACH OTHER, ALL WORK DONE PER FIM 27-58-01. OK FOR SERVICE.  AIRCRAFT WAS GROUNDED.
